We prove the irreducibility of the Hurwitz spaces which parametrize Galois coverings of P^1 whose Galois group is an arbitrary Weyl group and the local monodromies are reflections. This generalizes a classical theorem due to Clebsch and Hurwitz.

KANEV V (2006). Hurwitz spaces of Galois coverings of P^1, whose Galois groups are Weyl groups. JOURNAL OF ALGEBRA, 305, 442-456 [10.1016/j.jalgebra.2006.01.008].

Hurwitz spaces of Galois coverings of P^1, whose Galois groups are Weyl groups

KANEV, Vassil
2006-01-01

Abstract

We prove the irreducibility of the Hurwitz spaces which parametrize Galois coverings of P^1 whose Galois group is an arbitrary Weyl group and the local monodromies are reflections. This generalizes a classical theorem due to Clebsch and Hurwitz.
KANEV V (2006). Hurwitz spaces of Galois coverings of P^1, whose Galois groups are Weyl groups. JOURNAL OF ALGEBRA, 305, 442-456 [10.1016/j.jalgebra.2006.01.008].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/8455
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 14
social impact